| Model Number |
NMCF5508 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
07/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026.On (b)(6) 2026, loosening of implant not related to bone ingrowth was verified.According to the information, the patient has osteoporosis.At the event, the patient experienced: pain.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
Additional Manufacturer Narrative
The dhr was reviewed for lot #9001523 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.